# SDR AU980852

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm 690A
- Engine: Garrtt TPE3315
- Propeller: Hartzl HCB3TN5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Relief Valve
- Part number: 8696012
- Condition: Sticking
- Location: Engine
- Component: Garrtt
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE OIL PRESSURE RELIEF VALVE FAULTY.  PART TOTAL CYCLES:  6,199.
